It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Menopause Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-17-2011, 04:12 PM   #1
Newbie
(female)
 
Join Date: Jul 2011
Location: Dayton, Ohio, USA
Posts: 4
FaithFocus HB User
help with bio identical HRT

I started bio identical hormones 26 days ago. A natural progestern cream that is applied to my chest or neck prescribed by my doctor, made for me in a pharmacy, based on blood work she did. Second week in, my anxiety, heart pounding & breathlessness seemed to disappear. Now, for the past 5 days those symptoms have come back full force and it is driving me crazy. The heart pounding in my chest is so frightening & worse than ever. I can't sleep at night! I also am experiencing the worst pain in my breasts, like when I was pregnant only much worse. I still have periods & wonder if I am getting ready for another one as they aren't always regular now. The patient consultant that worked with me at the pharmacy said that symptoms could get worse before they get better, but I had no idea they would be this bad. It makes me feel like the cream is not right for me. I just wonder if anyone has had this happen to them & how long this set back could go on before I need to do something else. The stress I am feeling is unbelievable. I keep checking my blood pressure thinking it has to be high, but is is always fine. Any advice out there?

Last edited by FaithFocus; 08-17-2011 at 04:36 PM. Reason: wrong title

 
Old 08-23-2011, 12:16 AM   #2
Senior Veteran
(female)
 
kittywitty's Avatar
 
Join Date: Apr 2005
Location: usa, MI
Posts: 2,171
kittywitty HB Userkittywitty HB User
Re: FaithFocus

Hi, FaithFocus, and welcome to the boards!

What you're probably experiencing is what's known as the estrogen 'wake-up crisis'. This happens when you add progesterone after being deficient in it for so long. Adding progesterone 'wakes up' the estrogen receptors and can cause a return of symptoms temporarily until things calm down and the body adjusts to the progesterone. I've heard you can use a little more progesterone cream for a few weeks to help alleviate symptoms until things get regulated. Check with your doctor first. It didn't work well for me when I added more because I ended up with a high progesterone reading when I did my saliva test, so I had to cut back. Just don't give up, stick with it, it passes. Good luck.

Last edited by kittywitty; 08-23-2011 at 12:22 AM.

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Titchou (73), STLouisgal (30), WhistleDixie (23), jojopooh (21), missy222 (20), irisrose (19), solofelix (17), jw90 (10), georgina77 (9), noreaster88 (8)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (910), Titchou (859), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 04:35 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!